Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Medicines for fever for a diabetic with kidney problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   I am Dr. XXX
User :   Hello Doctor
User :   Need your help and suggestion
Doctor :   Pl go ahead
User :   My mother-in-law is 54 yeears old and she is high diabetes patient
User :   Due to 20 years of diabetes she has little infection in kidney and she is on medication
User :   Now she is suffering from high fever with 102
User :   please suggest some medicine
Doctor :   ok
Doctor :   How is her liver profile?
Doctor :   Any problems with the liver mentioned by the doctor?
User :   no so far..
User :   last 2 months back all test be done as suggested by XXX from XXX
Doctor :   Ok
User :   have appointment with him tomorrow and now I could only get casulaity doctors there.. So in the due course could you please suggest some medicines for her Fever
Doctor :   Take DOLO 650 mg now and after 8 hours
User :   sure..
Doctor :   Adopt sponge bathing
User :   ok...
Doctor :   With normal temperature water, clean the body
Doctor :   This reduces the fever
User :   sure..thank you
Doctor :   Thank you
Doctor :   Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor